Translator Disclaimer
January 2020 Simplicial algebroids and internal categories within $R$-algebroids
Özgün Gürmen Alansal, Erdal Ulualan
Tbilisi Math. J. 13(1): 113-121 (January 2020). DOI: 10.32513/tbilisi/1585015224

Abstract

In this work, by defining Peiffer pairings in the Moore complex of a simplicial algebgroid, we give the close relationship between the category of simplicial algebroids with Moore complex of length 1 and that of internal categories in the category of R-algebroids.

Citation

Download Citation

Özgün Gürmen Alansal. Erdal Ulualan. "Simplicial algebroids and internal categories within $R$-algebroids." Tbilisi Math. J. 13 (1) 113 - 121, January 2020. https://doi.org/10.32513/tbilisi/1585015224

Information

Received: 22 September 2019; Accepted: 22 December 2019; Published: January 2020
First available in Project Euclid: 24 March 2020

zbMATH: 07200156
MathSciNet: MR4079454
Digital Object Identifier: 10.32513/tbilisi/1585015224

Subjects:
Primary: 18D35
Secondary: 18G30, 18G50, 18G55

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • January 2020
Back to Top